# SDR LR7A01019

- Difficulty date: April 16, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 31,367 hours, 18,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HSP5369 FOUND LMLG WHEEL WELL FS 537 BOW BEAM LOWER SUPPORT BRACKET CORRODED AT WL 150, LB 64.  L-ANGLE FABRICATED AND REPLACED IAW SRM SMP 583-51-10 PG 4.
